Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Bounded convergence of analytic functions


Author: L. A. Rubel
Journal: Bull. Amer. Math. Soc. 77 (1971), 13-24
MSC (1970): Primary 3032, 4602; Secondary 30A24, 30A26, 30A38, 30A40, 30A44, 30A58, 30A76, 30A78, 30A82, 30A98, 31A15, 32A10, 41A10, 41A20, 41A30, 46A05, 46A20, 46E10, 46E15, 46E25, 46J10, 46J15, 46J20, 46J30, 54A10, 54A20, 54D55, 54E35
DOI: https://doi.org/10.1090/S0002-9904-1971-12600-9
MathSciNet review: 0270132
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3032, 4602, 30A24, 30A26, 30A38, 30A40, 30A44, 30A58, 30A76, 30A78, 30A82, 30A98, 31A15, 32A10, 41A10, 41A20, 41A30, 46A05, 46A20, 46E10, 46E15, 46E25, 46J10, 46J15, 46J20, 46J30, 54A10, 54A20, 54D55, 54E35

Retrieve articles in all journals with MSC (1970): 3032, 4602, 30A24, 30A26, 30A38, 30A40, 30A44, 30A58, 30A76, 30A78, 30A82, 30A98, 31A15, 32A10, 41A10, 41A20, 41A30, 46A05, 46A20, 46E10, 46E15, 46E25, 46J10, 46J15, 46J20, 46J30, 54A10, 54A20, 54D55, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12600-9